# SDR MWEA020768

- Difficulty date: December 31, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9910078215
- Condition: Punctured
- Location: Sta 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A PUNCTURE IN THE SUBFLOORING JUST AFT OF STATION 160 AT RIGHT SIDE OF CENTERLINE OF FUSELAGE.  --  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER.
